# SDR USAA2011121300002

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 61,625 hours, 41,327 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cocpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS ELECTRICAL COMING FROM WIRING BUNDLE GOING TO CAPT SLIDING WINDOW.  BARE WIRE BETWEEN ELECTRICAL TAPE AND ORANGE TAPE COCER.  CAPT RECEIVED ELECTRICAL SHOCK W/H TO SLIDING WINDOW SHUT OFF.  CHECKED AND RE-SECURED ELECTRICAL WIRE BUNDLE AS REQ, NO SPARKS OR ELEC SHOCK.  CHECKS OK.
